# SDR HALA2009082300387

- Difficulty date: August 23, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 88,540 hours, 16,888 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 066500070101
- Part serial: ALA52B03361
- Condition: Inoperative
- Location: Cockpit
- Part time: 23,995 hours, 4,542 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RA FLAG DISPLAYED STEADY ON THE F/O ADI.  REMOVED AND REPLACED RT R/A IAW AMM 34-33-01 OPS CHECK OK PERFORMED TEST 30 IAW AMM 22-00-02 AND 767 LMP TABLE 2, TEST PASS.  ACFT TO REMAIN IN LAND 3 STATUS.
